# SDR MASA200601282

- Difficulty date: May 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 17,354 hours, 13,434 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 601R930507
- Part serial: 455
- Condition: Failed
- Location: T/E Flap
- Part time: 13,789 hours, 10,400 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 6711 PHX.  FLAPS FAIL ON TAKE OFF AT 8 DEGREES.  MX REPLACED FECU AND SKEW DETECTION CONTROL UNIT.
